# SDR HNAA2021061400254

- Difficulty date: May 26, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145156
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT LH #2 FLOOR SILL CORRODED ... REMOVED CORRODED CARGO COMPARTMENT LH #2 FLOOR SILL AND POSTIONED, DRILLED, AND INSTALLED SERVICEABLE CARGO COMPARTMENT LH #2 FLOOR SILL IAW EMB 145 SRM 51-40-02 AND SRM 51-20-03
